Volume 20, issue 1 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The Weyl tensor of gradient Ricci solitons

Xiaodong Cao and Hung Tran

Geometry & Topology 20 (2016) 389–436
Bibliography
1 M F Atiyah, N J Hitchin, I M Singer, Self-duality in four-dimensional Riemannian geometry, Proc. Roy. Soc. London Ser. A 362 (1978) 425 MR506229
2 T Aubin, Équations différentielles non linéaires et problème de Yamabe concernant la courbure scalaire, J. Math. Pures Appl. 55 (1976) 269 MR0431287
3 S Bando, Real analyticity of solutions of Hamilton’s equation, Math. Z. 195 (1987) 93 MR888130
4 M Berger, Sur quelques variétés d’Einstein compactes, Ann. Mat. Pura Appl. 53 (1961) 89 MR0130659
5 A L Besse, Einstein manifolds, 10, Springer (1987) MR867684
6 C Böhm, B Wilking, Manifolds with positive curvature operators are space forms, Ann. of Math. 167 (2008) 1079 MR2415394
7 S Brendle, Rotational symmetry of self-similar solutions to the Ricci flow, Invent. Math. 194 (2013) 731 MR3127066
8 S Brendle, R M Schoen, Classification of manifolds with weakly 1 4–pinched curvatures, Acta Math. 200 (2008) 1 MR2386107
9 S Brendle, R Schoen, Manifolds with 1 4–pinched curvature are space forms, J. Amer. Math. Soc. 22 (2009) 287 MR2449060
10 S Brendle, R Schoen, Curvature, sphere theorems, and the Ricci flow, Bull. Amer. Math. Soc. 48 (2011) 1 MR2738904
11 E Calabi, An extension of E Hopf’s maximum principle with an application to Riemannian geometry, Duke Math. J. 25 (1958) 45 MR0092069
12 H D Cao, Existence of gradient Kähler–Ricci solitons, from: "Elliptic and parabolic methods in geometry" (editors B Chow, R Gulliver, S Levy, J Sullivan), Peters (1996) 1 MR1417944
13 H D Cao, Recent progress on Ricci solitons, from: "Recent advances in geometric analysis" (editors Y I Lee, C S Lin, M P Tsui), Adv. Lect. Math. 11, International Press (2010) 1 MR2648937
14 H D Cao, Q Chen, On locally conformally flat gradient steady Ricci solitons, Trans. Amer. Math. Soc. 364 (2012) 2377 MR2888210
15 H D Cao, Q Chen, On Bach-flat gradient shrinking Ricci solitons, Duke Math. J. 162 (2013) 1149 MR3053567
16 X Cao, Compact gradient shrinking Ricci solitons with positive curvature operator, J. Geom. Anal. 17 (2007) 425 MR2358764
17 X Cao, Curvature pinching estimate and singularities of the Ricci flow, Comm. Anal. Geom. 19 (2011) 975 MR2886714
18 X Cao, B Wang, Z Zhang, On locally conformally flat gradient shrinking Ricci solitons, Commun. Contemp. Math. 13 (2011) 269 MR2794486
19 X Cao, P Wu, Einstein four-manifolds of three-nonnegative curvature operator, (2013)
20 G Catino, Generalized quasi-Einstein manifolds with harmonic Weyl tensor, Math. Z. 271 (2012) 751 MR2945582
21 G Catino, C Mantegazza, The evolution of the Weyl tensor under the Ricci flow, Ann. Inst. Fourier (Grenoble) 61 (2011) 1407 MR2951497
22 X Chen, Y Wang, On four-dimensional anti-self-dual gradient Ricci solitons, J. Geom. Anal. 25 (2015) 1335 MR3319974
23 B Chow, P Lu, L Ni, Hamilton’s Ricci flow, 77, Amer. Math. Soc. (2006) MR2274812
24 A Derdziński, Self-dual Kähler manifolds and Einstein manifolds of dimension four, Compositio Math. 49 (1983) 405 MR707181
25 A Derdzinski, A Myers-type theorem and compact Ricci solitons, Proc. Amer. Math. Soc. 134 (2006) 3645 MR2240678
26 M Feldman, T Ilmanen, D Knopf, Rotationally symmetric shrinking and expanding gradient Kähler–Ricci solitons, J. Differential Geom. 65 (2003) 169 MR2058261
27 M Fernández-López, E García-Río, Rigidity of shrinking Ricci solitons, Math. Z. 269 (2011) 461 MR2836079
28 M J Gursky, The Weyl functional, de Rham cohomology, and Kähler–Einstein metrics, Ann. of Math. 148 (1998) 315 MR1652920
29 M J Gursky, Four-manifolds with δW+ = 0 and Einstein constants of the sphere, Math. Ann. 318 (2000) 417 MR1800764
30 M J Gursky, C LeBrun, On Einstein manifolds of positive sectional curvature, Ann. Global Anal. Geom. 17 (1999) 315 MR1705915
31 R S Hamilton, Three-manifolds with positive Ricci curvature, J. Differential Geom. 17 (1982) 255 MR664497
32 R S Hamilton, Four-manifolds with positive curvature operator, J. Differential Geom. 24 (1986) 153 MR862046
33 R S Hamilton, The Ricci flow on surfaces, from: "Mathematics and general relativity" (editor J A Isenberg), Contemp. Math. 71, Amer. Math. Soc. (1988) 237 MR954419
34 B Kotschwar, On rotationally invariant shrinking Ricci solitons, Pacific J. Math. 236 (2008) 73 MR2398988
35 J M Lee, T H Parker, The Yamabe problem, Bull. Amer. Math. Soc. 17 (1987) 37 MR888880
36 M J Micallef, M Y Wang, Metrics with nonnegative isotropic curvature, Duke Math. J. 72 (1993) 649 MR1253619
37 O Munteanu, N Sesum, On gradient Ricci solitons, J. Geom. Anal. 23 (2013) 539 MR3023848
38 A Naber, Noncompact shrinking four solitons with nonnegative curvature, J. Reine Angew. Math. 645 (2010) 125 MR2673425
39 L Ni, N Wallach, On a classification of gradient shrinking solitons, Math. Res. Lett. 15 (2008) 941 MR2443993
40 G Perelman, The entropy formula for the Ricci flow and its geometric applications, arXiv:math/0211159
41 G Perelman, Ricci flow with surgery on three-manifolds, arXiv:math/0303109
42 P Petersen, Riemannian geometry, 171, Springer (2006) MR2243772
43 P Petersen, W Wylie, Rigidity of gradient Ricci solitons, Pacific J. Math. 241 (2009) 329 MR2507581
44 P Petersen, W Wylie, On the classification of gradient Ricci solitons, Geom. Topol. 14 (2010) 2277 MR2740647
45 S Pigola, M Rimoldi, A G Setti, Remarks on non-compact gradient Ricci solitons, Math. Z. 268 (2011) 777 MR2818729
46 R Schoen, Conformal deformation of a Riemannian metric to constant scalar curvature, J. Differential Geom. 20 (1984) 479 MR788292
47 I M Singer, J A Thorpe, The curvature of 4–dimensional Einstein spaces, from: "Global Analysis : Papers in honor of K Kodaira" (editors D C Spencer, I Iyanaga), Univ. Tokyo Press (1969) 355 MR0256303
48 H H Wu, The Bochner technique in differential geometry, Math. Rep. 3 (1988) 289 MR1079031
49 G Xu, Four-dimensional shrinking gradient solitons with small curvature, preprint (2012)
50 D Yang, Rigidity of Einstein 4–manifolds with positive curvature, Invent. Math. 142 (2000) 435 MR1794068
51 Z H Zhang, Gradient shrinking solitons with vanishing Weyl tensor, Pacific J. Math. 242 (2009) 189 MR2525510